Bulletin of the Belgian Mathematical Society - Simon Stevin

Some congruences concerning the Bell numbers

Anne Gertsch and Alain M. Robert

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 3, Number 4 (1996), 467-475.

Dates
First available in Project Euclid: 12 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1105554416

Mathematical Reviews number (MathSciNet)
MR1418940

Zentralblatt MATH identifier
0869.11017

Subjects
Primary: 11B73: Bell and Stirling numbers

Keywords
Bell polynomials congruences umbral calculus

Citation

Gertsch, Anne; Robert, Alain M. Some congruences concerning the Bell numbers. Bull. Belg. Math. Soc. Simon Stevin 3 (1996), no. 4, 467--475. https://projecteuclid.org/euclid.bbms/1105554416


Export citation